CSN Login
Members Online: 13

You are here

Unusual side effects????

tonesgurl
Posts: 42
Joined: Dec 2009

Okay so this may sound very silly to some of you but I have to ask. I have been having ALOT of tenderness in my breasts and they feel very engorged, like when you're lactating, but I am not pregnant. I have papillary thyroid cancer, TT in July '09 and had 160 millicuries of RAI in Nov '09. I am still Hypo and am on 200 mcg of Levothyroxin. I have put on some weight, am losing hair, dry skin, ect..
Well this morning as I am showering my breasts began leaking a yellowish color fluid. Is or has this happened to anyone else or am losing it?
The reason I don't think I am pregnant is because I has my tubes burned (not tied) 7 years ago. Any suggestions????

jecklehyde
Posts: 33
Joined: Nov 2007

Not sure if it has anything to do with thyroid cancer. I would go get it checked out.

ima_survivor
Posts: 6
Joined: Jan 2010

This sounds like galactorrhea. It can be caused by hypothyroidism. Are your doctors doing anything to correct the hypo state? It's really hard to balance the dose, and you're on a large dose. This might sound wierd but if they lower your dose it might actually help your levels rise. For the galactorrhea I suggest avoiding touching and stimulation of your breasts, and you could even sport one of those lactating bras you get when your breast feeding or the pads to help from leaking if that's a problem. I would also get into see your doctor so he can adjust your dose if needed.

tonesgurl
Posts: 42
Joined: Dec 2009

Hey ima-survivor,

Thanks for your response. I have already been to the doctor and it has since subsided so I am all good now!

tonesgurl
Posts: 42
Joined: Dec 2009

Hey ima-survivor,

Thanks for your response. I have already been to the doctor and it has since subsided so I am all good now!

Subscribe to Comments for "Unusual side effects????"